Alert archive / California / Gale Warnings in 2010

Gale Warning 120, NWS Eureka, CA

June 17, 2010

NWS Eureka, CA issued this gale warning at Jun 17, 2010, 2:47 AM PDT. It took effect at Jun 17, 2010, 9:00 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2010, 2:47 AM PDT (09:47 UTC)
In effect from
Jun 17, 2010, 9:00 AM PDT
Expired
Jun 18, 2010, 9:00 AM PDT
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WHUS76 KEKA 170947
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 AM PDT THU JUN 17 2010

PZZ475-172230-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100617T1600Z/
/O.NEW.KEKA.GL.W.0120.100617T1600Z-100618T1000Z/
/O.NEW.KEKA.SW.Y.0026.100617T1600Z-100618T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 AM PDT THU JUN 17 2010

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 9 AM
THIS MORNING TO 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 9 AM THIS MORNING TO 3 AM PDT FRIDAY. 

A TIGHTENING PRESSURE GRADIENT WILL BRING NORTHERLY GALES
TO THE WATERS THROUGH TONIGHT. WINDS WILL GUST UP TO 40 KT THIS
AFTERNOON AND SEAS WILL APPROACH 10 FT. WINDS AND SEAS WILL LOWER
EARLY FRIDAY MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-172230-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-100618T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
247 AM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-172230-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100622T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
247 AM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-172230-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100619T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
247 AM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
419 
WHUS76 KEKA 180410
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
910 PM PDT THU JUN 17 2010

PZZ475-181015-
/O.CAN.KEKA.SW.Y.0026.000000T0000Z-100618T1000Z/
/O.EXT.KEKA.GL.W.0120.000000T0000Z-100618T1200Z/
/O.EXB.KEKA.SC.Y.0052.100618T1200Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
910 PM PDT THU JUN 17 2010

...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 5 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 PM PDT
TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY.

A TIGHTENING PRESSURE GRADIENT WILL BRING NORTHERLY GALES TO THE
WATERS THROUGH TONIGHT. WINDS AND SEAS WILL LOWER EARLY FRIDAY
MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-181015-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-100619T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
910 PM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT FRIDAY
NIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-181015-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
910 PM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
458 
WHUS76 KEKA 180953
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 AM PDT FRI JUN 18 2010

PZZ475-182200-
/O.NEW.KEKA.SW.Y.0027.100618T0953Z-100623T1200Z/
/O.EXT.KEKA.GL.W.0120.000000T0000Z-100618T1600Z/
/O.CAN.KEKA.SC.Y.0052.100618T1200Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT WEDNESDAY...
...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-182200-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-100619T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
253 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-182200-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
253 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
246 
WHUS76 KEKA 181548
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PDT FRI JUN 18 2010

PZZ475-190000-
/O.CAN.KEKA.SW.Y.0027.000000T0000Z-100623T1200Z/
/O.EXP.KEKA.GL.W.0120.000000T0000Z-100618T1600Z/
/O.EXB.KEKA.SC.Y.0052.100618T1600Z-100619T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...
...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

NORTH WINDS WILL WEAKEN TODAY THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-190000-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-100619T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
848 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-190000-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 16, 2:30 PM PDT, 12 hours 17 minutes earlier.

Area forecast discussion, Jun 16, 2:30 PM PDT, 12 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT WED JUN 16 2010

.SYNOPSIS...SURFACE HIGH PRESSURE WILL CONTINUE TO BRING BREEZY
AND COOL CONDITIONS TO NORTHWEST CALIFORNIA THROUGH THE END OF
THE WEEK. A FEW SHOWERS ARE POSSIBLE ACROSS TRINITY COUNTY FRIDAY
INTO SATURDAY AS A WEAK SYSTEM MOVES ACROSS THE REGION.

&&

.DISCUSSION...THE MAIN FORECAST CHALLENGE IS PRECIPITATION CHANCES
FRIDAY INTO SATURDAY.

VERY LITTLE CHANGE MADE TO THE INHERITED FORECAST. CYCLONIC UPPER
LEVEL FLOW REMAINS ACROSS THE FA AT EARLY AFTERNOON...MAINTAINING
COOL...DRY AND BREEZY WEATHER. HI-RES MODELS SUGGEST SOME MARINE
STRATUS FORMATION FROM ABOUT TRINIDAD SOUTH TO THE HUMBOLDT BAY/EEL
RIVER OVERNIGHT OTHERWISE CLEAR SKIES WILL REMAIN.

SEVERAL SPOKES OF ENERGY EMBEDDED IN THE FLOW WILL IMPACT THE REGION
OVER THE NEXT FEW DAYS...WITH THE MOST APPARENT SENSIBLE INFLUENCE
BEING A CONTINUATION OF THE BREEZY WEATHER ALONG THE COAST DURING
THE AFTERNOONS. WEAKLY DIFFLUENT FLOW AHEAD OF ONE OF THESE
IMPULSES...ON FRIDAY...WILL BE SUFFICIENT TO GENERATE SOME CUMULUS
AND POSSIBLY A FEW SHOWERS. SREF INDICATES SOME SURFACE-BASED
BUOYANCY AND ENERGY AVAILABLE...BUT THE COLUMN LOOKS PRETTY DRY.
SO WILL STICK WITH A MENTION OF SHOWERS OVER THE HIGHER TERRAIN OF
TRINITY COUNTY FOR NOW. THE ASSOCIATED TROUGH DIGS A LITTLE DEEPER
FRIDAY NIGHT INTO SATURDAY...WITH SOME INCREASE IN MOISTURE SO WE
WILL CONTINUE THE MENTION OF DRIZZLE AT THE COAST AND A SLIGHT
CHANCE OF SHOWERS OVER INTERIOR SECTIONS GENERALLY NORTH OF
HIGHWAY 36. AGAIN...UPPER LEVEL FORCING AND MID LEVEL LAPSE RATES
ARE NOT PARTICULARLY FAVORABLE SO THUNDER REMAINS OUT OF THE
FORECAST. VARIOUS MODEL SOLUTIONS/RUNS ATTEMPT TO SLOWLY FILL THE
LONGWAVE TROUGH ALONG THE WEST COAST THROUGH EARLY NEXT WEEK...BUT
STILL MAINTAIN SOME WEAKNESS IN HEIGHTS. THUS WE WILL CONTINUE TO
INDICATE TEMPERATURES ON THE NEGATIVE SIDE OF AVERAGE. BURGER

&&

.AVIATION...VFR CONDITIONS TO PREVAIL ACROSS INLAND NORTHWEST
CALIFORNIA OVERNIGHT. INLAND...THE GUSTY WINDS WILL SUBSIDE NEAR
SUNSET...ALONG THE COAST THE GUSTY WINDS WILL PERSIST UNTIL NEAR
05Z. THUS EXPECT LIGHT TURBULENCE DURING APPROACH AND DEPARTURE.
AREAS OF SCATTERED LOW CLOUDS EXPECTED AFTER MIDNIGHT ALONG THE
COAST. AS THE WINDS SUBSIDE IN THE HUMBOLDT BAY REGION...EXPECT
STRATUS CEILINGS TO FORM AFTER 09Z...RESULTING IN IFR CONDITIONS.
KENNEDY

&&

.MARINE...THE PRESSURE GRADIENT WILL FLUCTUATE IN INTENSITY THROUGH
MONDAY. IT WILL BE IN A LULL PERIOD TONIGHT...THEN WILL INCREASE ON
THURSDAY. THIS WILL BRING NEAR GALE CONDITIONS AND ISOLATED GUSTS TO
35 KT IN THE SOUTHERN OUTER WATERS. THEN THE GRADIENT WILL EASE FOR
FRIDAY AND SATURDAY THROUGH WILL REMAIN STRONG ENOUGH TO MAINTAIN
SMALL CRAFT CONDITIONS IN THE OUTER WATERS. THE INNER WATERS WILL
TEMPORARILY GO BELOW SMALL CRAFT CONDITIONS DURING THIS PERIOD. THE
WINDS ARE EXPECTED TO INCREASE ON SUNDAY AND MONDAY AS THE GRADIENT
RE-INTENSIFIES. THIS WILL BRING NEAR GALE FORCE CONDITIONS TO THE
OUTER WATERS AND GALE FORCE GUSTS ARE POSSIBLE. CONFIDENCE FOR
WIDESPREAD GALE CONDITIONS IS NOT YET HIGH ENOUGH TO JUSTIFY ISSUING
A GALE WATCH FOR SUNDAY AND MONDAY. SEAS WILL BECOME MIXED AS
ANOTHER NW SWELL FROM A DISTANT STORM WILL PROPAGATE THROUGH THE
WATERS TONIGHT THROUGH SATURDAY...PEAKING NEAR 5 FT. KENNEDY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
     SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING PZZ450.

     SMALL CRAFT ADVISORY FROM NOON THURSDAY TO MIDNIGHT PDT THURSDAY
     NIGHT PZZ450.

     SMALL CRAFT ADVISORY UNTIL 5 PM PDT MONDAY PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT PDT FRIDAY NIGHT PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 16, 5:00 AM PDT, 21 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
500 AM PDT WED JUN 16 2010

CAZ001>004-076-171330-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
500 AM PDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:47 AM PDTSmall Craft Advisory for Hazardous SeasEKA18 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.